Couldn't find what you looking for?

TRY OUR SEARCH!

Hi Doc,

I had just oral sex with my boyfriend. I had that on 7th day after 1st day of my periods starts.He just touched my vagina once from the top, and didnt remember that whether his fingers were clean or not(with precum, as he didnt ejaculate). as he touched his penis in between. I was afraid so i had ipill within 42 hrs of that. After few days I got Withdrawal bleeding. And got my actual periods 1 day prior to my periods. The flow was little. Usually they came for 3 days but this time lasted for 2 days only. Now for this time I am still waiting for my periods. They usually come on 27th- 28th day. And today is 28th day and no sign of periods. Also 2 days back i got sever stomach pain for a day. I am very worried now. Is it normal or I need to consult to Doctor.

Loading...

Hi Kavita,

A VERY common side effect of the morning after pill is that you next SEVERAL cycles can be early or late and heavier or lighter than pregnancy.

It is unlikely you are pregnant.  Wait a few more days for your period.  You can take a home pregnancy test if you want now however.  Be sure to use your first morning urine (wakeup pee) for the best results.

Good lcuk.

Reply

Loading...